# SDR GTIA2023101737540

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 14,847 hours, 6,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & R2 DOOR ASSIT BOTTLES NEEDS SERVICING -SERVICED PASSENGER/ CREW DOORS ASSIST BOTTLES L2 & R2 PER AMM 52-10-00
